ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2013 , Volume 33 , Issue 9

Regular Papers: 3835-4205; Special Issue Papers: 4207-4347

Special Issue Papers are related to the satellite conference on
"Various Aspects of Dynamical Systems," following ICM 2010
Guest Editors: Jon Aaronson, Christian Bonatti, S. G. Dani and Tarun Das

Select all articles

Export/Reference:

A semi-invertible Oseledets Theorem with applications to transfer operator cocycles
Gary Froyland, Simon Lloyd and Anthony Quas
2013, 33(9): 3835-3860 doi: 10.3934/dcds.2013.33.3835 +[Abstract](1053) +[PDF](500.4KB)
On the non-homogeneous boundary value problem for Schrödinger equations
Corentin Audiard
2013, 33(9): 3861-3884 doi: 10.3934/dcds.2013.33.3861 +[Abstract](975) +[PDF](469.7KB)
Invariant measures for general induced maps and towers
Arno Berger and Roland Zweimüller
2013, 33(9): 3885-3901 doi: 10.3934/dcds.2013.33.3885 +[Abstract](1006) +[PDF](672.6KB)
Hopf rigidity for convex billiards on the hemisphere and hyperbolic plane
Misha Bialy
2013, 33(9): 3903-3913 doi: 10.3934/dcds.2013.33.3903 +[Abstract](806) +[PDF](313.3KB)
Piecewise linear perturbations of a linear center
Claudio Buzzi, Claudio Pessoa and Joan Torregrosa
2013, 33(9): 3915-3936 doi: 10.3934/dcds.2013.33.3915 +[Abstract](1206) +[PDF](469.0KB)
Liouville type theorems for poly-harmonic Navier problems
Linfen Cao and Wenxiong Chen
2013, 33(9): 3937-3955 doi: 10.3934/dcds.2013.33.3937 +[Abstract](1197) +[PDF](466.1KB)
Homeomorphisms group of normed vector space: Conjugacy problems and the Koopman operator
Mickaël D. Chekroun and Jean Roux
2013, 33(9): 3957-3980 doi: 10.3934/dcds.2013.33.3957 +[Abstract](1118) +[PDF](544.4KB)
The CLT for rotated ergodic sums and related processes
Guy Cohen and Jean-Pierre Conze
2013, 33(9): 3981-4002 doi: 10.3934/dcds.2013.33.3981 +[Abstract](851) +[PDF](480.6KB)
Bernoullicity of equilibrium measures on countable Markov shifts
Yair Daon
2013, 33(9): 4003-4015 doi: 10.3934/dcds.2013.33.4003 +[Abstract](879) +[PDF](407.5KB)
The motion of the 2D hydrodynamic Chaplygin sleigh in the presence of circulation
Yuri N. Fedorov, Luis C. García-Naranjo and Joris Vankerschaver
2013, 33(9): 4017-4040 doi: 10.3934/dcds.2013.33.4017 +[Abstract](978) +[PDF](1088.2KB)
Stability of travelling waves of a reaction-diffusion system for the acidic nitrate-ferroin reaction
Sheng-Chen Fu and Je-Chiang Tsai
2013, 33(9): 4041-4069 doi: 10.3934/dcds.2013.33.4041 +[Abstract](1012) +[PDF](494.3KB)
Heteroclinic limit cycles in competitive Kolmogorov systems
Zhanyuan Hou and Stephen Baigent
2013, 33(9): 4071-4093 doi: 10.3934/dcds.2013.33.4071 +[Abstract](990) +[PDF](7569.5KB)
Resonant decomposition and the $I$-method for the two-dimensional Zakharov system
Nobu Kishimoto
2013, 33(9): 4095-4122 doi: 10.3934/dcds.2013.33.4095 +[Abstract](909) +[PDF](613.0KB)
The metric entropy of random dynamical systems in a Hilbert space: Characterization of invariant measures satisfying Pesin's entropy formula
Zhiming Li and Lin Shu
2013, 33(9): 4123-4155 doi: 10.3934/dcds.2013.33.4123 +[Abstract](1283) +[PDF](557.2KB)
Simple skew category algebras associated with minimal partially defined dynamical systems
Patrik Nystedt and Johan Öinert
2013, 33(9): 4157-4171 doi: 10.3934/dcds.2013.33.4157 +[Abstract](859) +[PDF](417.3KB)
Endomorphisms of Sturmian systems and the discrete chair substitution tiling system
Jeanette Olli
2013, 33(9): 4173-4186 doi: 10.3934/dcds.2013.33.4173 +[Abstract](917) +[PDF](404.8KB)
Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory
Dmitry Todorov
2013, 33(9): 4187-4205 doi: 10.3934/dcds.2013.33.4187 +[Abstract](1331) +[PDF](404.3KB)
Dynamics of spacing shifts
John Banks, Thi T. D. Nguyen, Piotr Oprocha, Brett Stanley and Belinda Trotta
2013, 33(9): 4207-4232 doi: 10.3934/dcds.2013.33.4207 +[Abstract](1411) +[PDF](487.6KB)
Periodic points and periods for operators on hilbert space
P. Chiranjeevi, V. Kannan and Sharan Gopal
2013, 33(9): 4233-4237 doi: 10.3934/dcds.2013.33.4233 +[Abstract](842) +[PDF](310.4KB)
Ergodicity of group actions and spectral gap, applications to random walks and Markov shifts
Jean-Pierre Conze and Y. Guivarc'h
2013, 33(9): 4239-4269 doi: 10.3934/dcds.2013.33.4239 +[Abstract](988) +[PDF](550.1KB)
Spectral multiplicities for ergodic flows
Alexandre I. Danilenko and Mariusz Lemańczyk
2013, 33(9): 4271-4289 doi: 10.3934/dcds.2013.33.4271 +[Abstract](876) +[PDF](575.7KB)
Archimedean ice
Kari Eloranta
2013, 33(9): 4291-4303 doi: 10.3934/dcds.2013.33.4291 +[Abstract](991) +[PDF](956.7KB)
Regularity of topological cocycles of a class of non-isometric minimal homeomorphisms
Gernot Greschonig
2013, 33(9): 4305-4321 doi: 10.3934/dcds.2013.33.4305 +[Abstract](846) +[PDF](378.2KB)
Some advances on generic properties of the Oseledets splitting
Jana Rodriguez Hertz
2013, 33(9): 4323-4339 doi: 10.3934/dcds.2013.33.4323 +[Abstract](854) +[PDF](410.2KB)
Dynamics on the infinite staircase
W. Patrick Hooper, Pascal Hubert and Barak Weiss
2013, 33(9): 4341-4347 doi: 10.3934/dcds.2013.33.4341 +[Abstract](1038) +[PDF](317.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]